7 Sep 2009
Hi Erma Best, I have a lot of animals and have done much shelter volunteer work, and I can seriously tell you that shoudl NOT ever give an any animal people medicine unless your vet directs you to. If you do not have a vet, call a local animal hospital. You could be hurting your dog if you don't check this out. Good luck, keemo7
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
1 answer • 7 Mar 2010
Pepto-Bismol - If Pepto coats the stomach against acid, would it also inhibit the absorption of meds
... which must be taken with food? Some of my meds indicate that if they cause nausea, they should be taken with food. Will the coating action of ...
1 answer • 30 Sep 2010
Took about 3 doses on thursday and 1 dose on friday and its monday and my stool is still black?
1 answer • 25 Jul 2011
Pepto-Bismol - I took pepto bismol 2 days ago and got black stool...I no longer have black stool but
... my stomach is still bothering me..is it okay for me to take pepto bismol again?
5 answers • 28 May 2013
Its been like this for almost 3 days and i have tried Pepto Bismol as well. I have accidents at night and not even relaize it
1 answer • 10 Dec 2014